# SDR SIMA20220519004

- Difficulty date: May 19, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 7,483 hours, 4,720 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Cracked
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJ-5700-004 PTA REPLACEMENT OF LH WINGLET - WING TIP INBOARD SPAR I WITH REINFORCED SPAR SECTION-C/A-COMPLETE:C/W EJ-5700-004 PTA RAI WING TIP IAW AMM 57-30-00 REF NRWC E921843 FOR INSTALLATION
